Research

A geometric Ginzburg-Landau problem


Reference:

Moser, R., 2013. A geometric Ginzburg-Landau problem. Mathematische Zeitschrift, 273 (3-4), pp. 771-792.

Related documents:

[img]
Preview
PDF (Moser_Math-Zeitschrift_2012.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (236kB) | Preview

    Official URL:

    http://dx.doi.org/10.1007/s00209-012-1029-5

    Related URLs:

    Abstract

    For surfaces embedded in a three-dimensional Euclidean space, consider a functional consisting of two terms: a version of the Willmore energy and an anisotropic area penalising the first component of the normal vector, the latter weighted with the factor 1/epsilon^2. The asymptotic behaviour of such functionals as epsilon tends to 0 is studied in this paper. The results include a lower and an upper bound on the minimal energy subject to suitable constraints. Moreover, for embedded spheres, a compactness result is obtained under appropriate energy bounds.

    Details

    Item Type Articles
    CreatorsMoser, R.
    DOI10.1007/s00209-012-1029-5
    Related URLs
    URLURL Type
    http://dx.doi.org/10.1007/s00209-013-1245-7UNSPECIFIED
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementMoser_Math-Zeitschrift_2012.pdf: The original publication is available at www.springerlink.com
    RefereedYes
    StatusPublished
    ID Code25659
    Additional InformationAn Errautum to this publication was published in Mathematische Zeitschrift, 2013, see: http://dx.doi.org/10.1007/s00209-013-1245-7

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...